MathSciNet Relay Station
MathSciNet bibliographic data
MR2605541 11J04 (37D40)
Parkkonen, Jouni; Paulin, Frédéric On the closedness of approximation spectra. J. Théor. Nombres Bordeaux 21 (2009), no. 3, 701–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement